MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE

C.R. BARD, INC. (COVINGTON) -1018233 BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Catalog Number 0035280
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign material was found inside the package.Per additional information received via email on 24 march 2020 from ibc representative, the foreign material was found inside the syringe.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed.Visual inspection noted one unopened bulb syringe received.Visual evaluation noted a brown cardboard like substance measuring 4.00 sp mm was found inside the syringe body of the unopened packaging.This is out of specification per the standard, which states, "loose foreign matter or embedded shall not exceed an aggregate total of 0.6mm² or 1/16¿ per tappi dirt estimation chart." although the reported event was confirmed, a root cause could not be determined.A potential root cause for this failure could be defective/ contaminated components from supplier.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because the user alleged the presence of foreign material on the product, which the user did not cause.Labeling does not apply in this case.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BULB TYPE IRRIGATION SYRINGE 50ML, PLASTIC STERILE
Common Device Name
IRRIGATION SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9958200
Report Number1018233-2020-02578
Device Sequence Number11448299
Product Code KYZ
UDI-Device Identifier00801741049255
UDI-Public(01)00801741049255
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number0035280
Device Lot NumberNGDT3381
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1